# SDR LR7A2022070803186

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,093 hours, 25,797 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 2024T4CLAD025
- Condition: Cracked
- Location: Rh Inbd Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N402LC'S SCHEDULED A-CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE RH ELEVATOR HSS85.17R RIB DAMAGED & PIECE MISSING AT FS1135-FS1145; REQUIRING MAJOR REPAIR. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-20. & MEA 382-55-22-082 LP# 50460
